Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has fever and mottled skin. Blood test is fine. Had vomited. Remedy?

My 4 year old spiked a fever 36 hrs ago. He vomited 5x in a single episode and has ran between 101-104 F since even with atc ibu/tylenol rotation. Day 1 he also had a headache and red, watery, painful eyes. All labwork/bloodwork was normal yesterday. Today he only has a fever but now also developed a mottled skin appearance.
No other symptoms and says he feels fine today but the mottled skin is bothersome. What do you think?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Pediatrician 's  Response
This appears to be a virus such as the one that causes measles or fifth disease. -Both these are viral rash associated illnesses that resolve on their own within 7-10 days. You need to visit his pediatrician to show him the rash and get a confirmation, but this looks like one of the rash-associated viral illnesses.

In the meantime, give him plenty of fluids, light food and stick to one fever medicine, either ibuprofen or paracetamol, but not both used alternately = this is of no use.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor